Odd rash~

Discussion in 'Fibromyalgia Main Forum' started by tandy, Sep 6, 2002.

  1. tandy

    tandy New Member

    Hello people!!! I'll try to make a long story short....
    On aug.22nd(2weeks ago)I had a surgery for endometriosis.It was a in and out surgery,I was given tylenol3 for pain.The first day after the surgery while showering I noticed 2 small raised bumps(reddish but scaly in the center)one on my belly,one on my neck.No big deal right?well within a day or so a few more popped up here and there.They are a bit itchy-not bad.But I have about 12 of these "things" on me now.Some bigger than others.It seems like a reaction to something,maybe the anestesia???but if thats the case,why are they still appearing?(I got 2 new ones yesterday)Anyone have any thoughts on whats going on?I have no known allergies.I called the Drs office a few days ago and asked the nurse about it,she said it could be the tyl-3s.....but i've taken them for years and never had a problem....she said it does'nt matter that a person can get a allergic reaction to anything.(did'nt make much sense to me~)Any thoughts?And should I take benedryl?Thanks!
    Warm regards,
    Tracey
  2. tandy

    tandy New Member

    Hello people!!! I'll try to make a long story short....
    On aug.22nd(2weeks ago)I had a surgery for endometriosis.It was a in and out surgery,I was given tylenol3 for pain.The first day after the surgery while showering I noticed 2 small raised bumps(reddish but scaly in the center)one on my belly,one on my neck.No big deal right?well within a day or so a few more popped up here and there.They are a bit itchy-not bad.But I have about 12 of these "things" on me now.Some bigger than others.It seems like a reaction to something,maybe the anestesia???but if thats the case,why are they still appearing?(I got 2 new ones yesterday)Anyone have any thoughts on whats going on?I have no known allergies.I called the Drs office a few days ago and asked the nurse about it,she said it could be the tyl-3s.....but i've taken them for years and never had a problem....she said it does'nt matter that a person can get a allergic reaction to anything.(did'nt make much sense to me~)Any thoughts?And should I take benedryl?Thanks!
    Warm regards,
    Tracey
  3. Shirl

    Shirl New Member

    I would insist on seeing that doctor! It could be caused from the meds, but before they get out of hand, I would have them checked out.

    Untill you can get to the doctor, go to the pharmacist, they would know if the meds is causing it too.

    Also they bath people in a disinfectant before an operation, and that could have caused this. It could have been a virus you picked up while in the hospital.

    See what I mean? Make this doctor see you, and not just brush you off with a whimp excuse!

    Let us know how you make out. Something is causing it.

    As for the Benedryl, I would find out what is the cause of this first.

    Shalom, Shirl

    As for the
  4. lulustew

    lulustew New Member

    Hi I'm new here, this is my first post.Your post got my attention. I have been getting those weird rashes, too, for years. I've tried to keep track of when and what sets them off and have always felt they were fibro related.
    they seem to come on with painfull flare ups.
    I first got them a few months before my hysterectomy, 4 years ago.My sister(who was recently diagnosed with fibro) has also started getting them.
    sometimes I don't even realize they are there, unless I happen to see them in mirror or bump them somehow.
    it seems when one clears up, another is breaking out somewhere.
    I have about six right now, and this time they are "itchy"
    I recently fractured my wrist in a fall and have been in more pain than normal. Doc's don't seem to be concerned about it.
    my comes and goes.
    this seems like a nice forum.....I've been searching for a nice forum.
    gentle hugs
    Lulu
  5. nje

    nje New Member

    I HAD A SINUS INFECTION A FEW MONTHS BACK, AND MY DOCTOR PUT ME ON AUGMENTIM 500MG. ITS AN ANTIBIOTIC AND I`VE TAKEN IT FOR I`D SAY 15 YEARS OR MORE FOR SINUS INFECTIONS, AS I HAVETHEM A LOT. WELL THEY NEVER BROKE ME OUT UNTIL THE LAST TIME I TOOK THEM,I WAS BROKE OUT IN SPLOTCHES ON MY LEGS AND ARMS, AND BOY DID THEY ITCH11111111111 WELL MY SISTER SAID IT WAS THE ANTIBIOTICS BECAUSE IT DID THEM TO HER. I SAID THEY NEVER DID IT FOR 15 YEARS,WHY NOW? SHE SAID AS YOU GET OLDER YOUR BODY CHANGES IN MANY WAYS, YOU CAN BECOME ALLERGIC TO THINGS THAT NEVER BOTHERED YOU BEFORE,SO SHE HAD AN ANTIBIOTIC TO GIVE ME TO TRY,SO I WOULDN`T TAKE ANY MORE AUGUMENTEM,WELL MAKE A LONG STORY SHORT,I WENT OFF THE AUG. AND WITHIN 3 DAYS IT WAS ALMOST GONE,SO NO MORE OF THAT FOR ME. IT COULD VERY WELL BE THE MEDS,ARE YOU ON AN ANTIBIOTIC? IF YOU ARE IT COULD BE THAT,ANYWAY HOPE YOU FIND OUT SOON,ITCHING IS NO FUN AND SCRATCHING EVEN LESS FUN. I HOPE YOU FEEL BETTER SOON.
  6. tandy

    tandy New Member

    No new ones today......I"ll see my dr. next week if they continue.I'm so surprized that a person can become allergic to even something they've been taking for years!ODD! My local pharmacist says it looks like a medicine reaction to him.So either the darvecet(that i've taken forever or the ty3s??? I suppose it could even be the antiseptic that they wash you down with in the OR.I may never know~But thanks for your storys/replys.
    take care all!
    Warm regards,
    Tracey